MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CARBON DIOXIDE

ABBOTT MANUFACTURING INC CARBON DIOXIDE
Model Number 3L80-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no further patient information provided by the customer.
 
Event or Problem Description
The customer reported falsely elevated co2 results for 7 patients generated on the architect analyzer.The results provided were: on (b)(6) 2020 sid (b)(6) = 29 / 32 / 33; sid (b)(6) = 23 / 36meq/l (normal range 22-29meq/l).On (b)(6) 2020 additional results provided: sid (b)(6) = 33 /22; sid (b)(6) = 30 /25; sid (b)(6) = 33 / 22; sid (b)(6) = 33 /25; and sid (b)(6) = 33 / 22.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of tickets found no other complaints for lot 55411uq07, and no trends were identified for the issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the clin chem co2 reagent, lot 55411uq07.

Brand Name
CARBON DIOXIDE
Common Device Name
CARBON DIOXIDE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9638791
Report Number1628664-2020-00034
Device Sequence Number11493640
Product Code KHS
UDI-Device Identifier00380740005955
UDI-Public00380740005955
Combination Product (Y/N)N
Initial Reporter CountryJM
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number3L80-21
Device Catalogue Number03L80-21
Device Lot Number55411UQ07
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM, LN 01G06-01,; ARCHITECT C8000 SYSTEM, LN 01G06-01,; SERIAL # (B)(4); SERIAL # (B)(4)